# SDR HNAA2012040900723

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 58,285 hours, 64,661 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0229
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG BAY SMOKE WARNING LIGHT ILLUMINATED ON APPROACH AND WENT OUT.  NO SMOKE IN BAG BAY.  R & R NR 2 BAG BAY SMOKE DETECTOR IAW MM 26-12-01. OPS CHECKED GOOD.
